It can DESTROY your gut, BLEED you brain and RUIN your life.
And many doctors out there are still pushing it, right now!!!!!
Millions of Americans who’ve never had so much as a flutter from their heart at still taking daily “baby” aspirin, usually because some clueless doc told them to.
Well, friend, it’s time to clue them in.
New research reveals… once and for all… the UGLY truth about aspirin therapy for most people.
It probably WON’T help.
But there’s a good chance it WILL hurt!
A new analysis looked at 11 clinical trials on aspirin therapy for primary prevention.
That’s doctor-speak for people who haven’t had a heart attack yet… and are hoping to keep it that way.
Heart attacks are like Pringles; you can’t have just one. After that first heart attack, your risk of more heart attacks jumps dramatically.
Taking the drug, the study finds, DOES cut the risk of serious cardiovascular problems… including that first heart attack… a little bit.
But in REAL numbers, you’d have to give aspirin to 265 people for five years to prevent a single heart attack.
That tiny benefit comes with a HUGE risk: A nearly 50 percent jump in the odds of MAJOR bleeding.
Putting that one into REAL numbers, you can expect one major bleed for every 210 patients on the drug over a year.
So if you drug 1,000 people, you’ll prevent roughly four heart attacks… but you’ll CAUSE roughly five cases of major bleeding.
That’s not a therapy.
The study didn’t even get into some of the OTHER risks of aspirin.
For example, the dangerous internal bleeding – especially in the gut – is the most notorious risk, but it’s not the only one.
Aspirin can cause OTHER kinds of bleeds, including alarming “microbleeds” in the brain. A 2009 study found that aspirin can boost the risk of these tiny bleeds by 70 percent!
Those bleeds go largely undetected… at first. But over the long term, they can lead to small-vessel disease in the brain as well as ruptures and hemorrhages.
This is bad ANYWHERE. But in your brain? YIKES!!!!
So forget daily aspirin.
But if you’re on it now, don’t forget about it TOO fast: The drug is like a stalker ex that just can’t let go. If you quit suddenly, it could actually HURT you… INCREASING your risk of heart problems!
Work instead with a naturopathic doc who can wean you off safely and onto better natural heart-protecting nutrients including omega-3 fatty acids and coQ10.